# SDR WTAA950212

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 89737519
- Condition: Failed
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - RIGHT ENGINE LOSS OF POWER REPORTED AFTER DEPARTURE.  RIGHT ENGINE TORQUE INDICATION DROPPED TO 60 PERCENT AND FLUCTUATED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE FUEL CONTROL UNIT.  AIRCRAFT RETURNED TO SERVICE.  (M)
